MathSciNet Relay Station
MathSciNet bibliographic data
MR2833430 (2012f:34113) 34C37 (70H05 70K44)
Yang, Liu; Chen, Haibo; Sun, Juntao Infinitely many homoclinic solutions for some second order Hamiltonian systems. Nonlinear Anal. 74 (2011), no. 17, 6459–6468.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement